MAUDE Adverse Event Report: EBR SYSTEMS, INC. WiSE CRT System; M4100

EBR SYSTEMS, INC. WiSE CRT System; M4100
Model Number M4100
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code Unspecified Heart Problem (4454)
Date of Event 05/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ebr submits this report to comply with fda regulations 21 cfr parts 4 and 803.Ebr has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, ebr, or its employees that the device, ebr, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Ebr will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported " the patient's condition has recently worsened.He is retaining fluid and becomes very short of breath when walking".Additional information states "it is unknown if the physician believed that the patient's worsening condition or fluid retention was related to reduced biv pacing or wise performance.When the patient had trouble in previous positions minimal tracking was observed in all postures.There is no way to determine if there were any reports of posture-dependent loss of therapy at home without having an m5100 in the home to observe loc.The patient did not report symptoms that correlated with positional changes or loss of pacing.The reduced biv pacing was presumably related to the pleural effusion.The wise system was tracking at 71% upon initial interrogation.The physician did not recommend any intervention or system revision related to suspected wise performance.There were no concerns regarding transmitter position, acoustic window quality, or electrode location contributing to reduced therapy delivery".

Brand Name
WiSE CRT System
Common Device Name
M4100
Manufacturer (Section D)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer (Section G)
EBR Systems, Inc.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer Contact
taliah harris, bsn, rn
480 oakmead parkway
sunnyvale, CA 94085
+1(408)720-1906
MDR Report Key25302142
Report Number3013596742-2026-00043
Device Sequence Number13091110
Product Code SEG
UDI-Device Identifier00859244007005
UDI-Public00859244007005
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P240028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2026
Device Model NumberM4100
Device Lot NumberP250166
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Supplement Date Received by ManufacturerNot provided
05/04/2026
Initial Report FDA Received Date05/27/2026
Supplement Report FDA Received Date06/23/2026
08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown